# SDR U2RA2022053100009

- Difficulty date: May 30, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N963CA
- Make and model: Boeing 757
- Aircraft serial: 32381
- Aircraft time: 81,050 hours, 16,470 cycles
- System (JASC): 2565 · Escape Slide
- Part: Actuator
- Part number: 1268127
- Part serial: 01346
- Condition: Defective
- Location: Zone 100
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED OPERATION TEST OF THE L/H OVER-WING ESCAPE SLIDE DEPLOYMENT SYSTEM, SLIDE FAILED TO DEPLOY.  FOUND SLIDE PACK DEPLOYMENT ACTUATOR DEFECTIVE.  REMOVED AND REPLACED ACTUATOR PER B757 AMM 25-65-03.  OPS CHECK NORMAL.
